Advanced Search
Article Contents
Article Contents

Localized Birkhoff average in beta dynamical systems

Abstract Related Papers Cited by
  • In this note, we investigate the localized multifractal spectrum of Birkhoff average in the beta-dynamical system $([0,1], T_{\beta})$ for general $\beta>1$, namely the dimension of the following level sets $ {x\in [0,1]: \lim_{n\to \infty}\frac{1}{n}\sum_{j=0}^{n-1}\psi(T^jx)=f(x)\Big\}, $ where $f$ and $\psi$ are two continuous functions defined on the unit interval $[0,1]$. Instead of a constant function in the classical multifractal cases, the function $f$ here varies with $x$. The method adopted in the proof indicates that the multifractal analysis of Birkhoff average in a general $\beta$-dynamical system can be achieved by approximating the system by its subsystems.

    Mathematics Subject Classification: Primary: 11K55; Secondary: 28A80.


    \begin{equation} \\ \end{equation}
  • [1]

    J. Barral and S. Seuret, A localized Jarník-Besicovitch Theorem, Adv. Math., 226 (2011), 3191-3215.doi: 10.1016/j.aim.2010.10.011.


    J. Barral and Y. H. Qu, Loalized asymptotic behavior for almost additive potentials, Discrete Contin. Dyn. Syst., 32 (2012), 717-751.doi: 10.3934/dcds.2012.32.717.


    L. Barreira, B. Saussol and J. Schmeling, Higher dimensional multifractal analysis, J. Math. Pure. Appl., 81 (2002), 67-91.doi: 10.1016/S0021-7824(01)01228-4.


    F. Blanchard, $\beta$-expansion and symbolic dynamics, Theor. Comp. Sci., 65 (1989), 131-141.doi: 10.1016/0304-3975(89)90038-8.


    G. Brown, G. Michon and J. Peyriére, On the multifractal analysis of measures, J. Stat. Phys., 66 (1992), 775-790.doi: 10.1007/BF01055700.


    G. Brown and Q. Yin, $\beta$-expansions and frequency of zero, Acta Math. Hungar., 84 (1999), 275-291.doi: 10.1023/A:1006625032066.


    K. J. Falconer, "Fractal Geometry - Mathematical Foundations and Application," Wiley, New York, 1990.


    A. H. Fan, D. J. Feng and J. Wu, Recurrence, dimension and entropy, J. Lond. Math. Soc., 64 (2001), 229-244.doi: 10.1017/S0024610701002137.


    A. H. Fan, L. M. Liao and J. Peyrière, Generic points in systems of specification and Banach valued Birkhoff ergodic average, Discrete Contin. Dyn. Syst., 21 (2008), 1103-1128.doi: 10.3934/dcds.2008.21.1103.


    A. H. Fan and B. W. Wang, On the lengths of basic intervals in beta expansion, Nonlinearity, 25 (2012), 1329-1343.doi: 10.1088/0951-7715/25/5/1329.


    D. Färm and T. PerssonNon-typical points for $\beta$-shift, arXiv:1004.4812.


    D. Färm, T. Persson and J. Schmeling, Dimenion of countable intersections of some sets arising in expansions in non-integer bases, Fundamenta Math., 209 (2010), 157-176.doi: 10.4064/fm209-2-4.


    D. J. Feng, K. S. Lau and J. Wu, Ergodic limits on the conformal repellers, Adv. Math., 169 (2002), 58-91.doi: 10.1006/aima.2001.2054.


    F. Hofbauer, $\beta$-shifts have unique maximal measure, Monatsh. Math., 85 (1978), 189-198.


    W. Parry, On the $\beta$-expansions of real numbers, Acta Math. Acad. Sci. Hunger., 11 (1960), 401-416.


    T. Persson and J. Schmeling, Dyadic Diophantine approximation and Katok's horseshoe approximation, Acta Arith., 132 (2008), 205-230.doi: 10.4064/aa132-3-2.


    C.-E. Pfister and W. G. Sullivan, Large deviations estimates for dynamical systems without the specification property. Applications to the $\beta$-shifts, Nonlinearity, 18 (2005), 237-261.doi: 10.1088/0951-7715/18/1/013.


    C.-E. Pfister and W. G. Sullivan, On the topological entropy of saturated sets, Ergod. Th. Dynam. Sys., 27 (2007), 929-956.doi: 10.1017/S0143385706000824.


    A. Rényi, Representations for real numbers and their ergodic properties, Acta Math. Acad. Sci. Hunger., 8 (1957), 477-493.


    J. Schmeling, Symbolic dynamics for $\beta$-shfits and self-normal numbers, Ergod. Th. Dynam. Sys., 17 (1997), 675-694.doi: 10.1017/S0143385797079182.


    F. Takens and E. Verbitzkiy, On the variational principle for the topological entropy of certain non-compact sets, Ergod. Theory Dyn. Syst., 23 (2003), 317-348.doi: 10.1017/S0143385702000913.


    B. Tan and B. W. Wang, Quantitive recurrence properties of beta dynamical systems, Adv. Math., 228 (2011), 2071-2097.doi: 10.1016/j.aim.2011.06.034.


    D. Thompson, Irregular sets, the $\beta$-transformation and the almost specification property, Trans. Amer. Math. Soc., 364 (2012), 5395-5414.doi: 10.1090/S0002-9947-2012-05540-1.


    J. Verger-Gaugry, On gaps in Rényi $\beta$-expansions of unity for $\beta>1$ an algebraic number. Numeration, pavages, substitutions, Ann. Inst. Fourier (Grenoble), 56 (2006), 2565-2579.


    P. Walters, "An Introduction to Ergodic Theory," Grad. Texts in Math., 79, Springer-Verlag, New York/Berlin, 1982.

  • 加载中

Article Metrics

HTML views() PDF downloads(117) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint